So I used to have this problem with horrible constipation for a long time but then I got it under control and haven't had any issues for a while. That is until last week when I was visiting my family and I suddenly had really severely painful Diarrhea like I used to often get also after being constipated for so long.
Afterward, I didn't have a bowel movement again for 5 days until I was at work and have horrible stomach cramps again that eventually became Diarrhea. Now once again, I haven't had a bowel movement for 4 days now. I get a decent amount of exercise, I eat well and I even use Phsyullium husks every morning to help keep me regular but for some reason they aren't working anymore.
I have an event I'm going away for this weekend and I'm afraid I'll have enough horrible stomach episode again because my body refuses to regulate itself despite my efforts. I've started trying Miralax and drinking water and eating more vegetables but so far nothing.
An additional side note that I think is most likely the culprit; I started Cymbalta. I had been on it previously but went off for a month and then my anxiety returned so I just started it again about two weeks ago but I did not have any bowel issues until last week.
Do you think this could be the cause and my body will just adjust eventually on it's own? Is there anyway I can help so that I won't have another horrible stomach episode while I'm away on vacation?? I have to take a long car ride and I don't want to be having horrible abdominal cramps and such while also staying at a hotel with a bunch of people. Please help, I've tried forcing it out but nothing will budge!I'm pretty darn frustrated and worried!
Another note; I do have IBS and possibility Endometrosis which contributes to my stomach and gives me chronic and frequent pelvic pain but I had my bowel movements decently regulated for a while up until recently when I stopped the Cymbalta and then went back on it again.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?